MathSciNet Relay Station
MathSciNet bibliographic data
MR2400314 11K38
Gnewuch, Michael Bracketing numbers for axis-parallel boxes and applications to geometric discrepancy. J. Complexity 24 (2008), no. 2, 154–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement